Given eno and Razo D tablet for bulky stomach. Passed away after having foam in mouth. What is the problem?
User rating for this question
Dr. XXXXXXX could you pls. Tell me one query my father having gastric problem a few days back in night on left hand side below kidney a terrible pain was occured or i can say that part has been clogged for a few mintues at the same time he was unable to breath properly. Yesterday night the same thing occurs again and his somtach got bulk so that we had given eno and tablet Razo D after having that both a foam came in his mouth than after a few mins he passed away, excatly what problem he has ? And else we had given wrong treatment like having eno and tablet. Pls give feedback on this
Posted Sun, 15 Dec 2013 in Abdominal Pain
Answered by Dr. Shoaib Khan 44 minutes later
Brief Answer: Most probably myocardial infarction (MI) sir Detailed Answer: Hello sir and welcome. Thank you for writing to us. First of all sir, I am extremely sorry to hear about your father, may his soul rest his peace. Based on the description you have provided, it sounds like a cardiac event to me, which most probably is a myocardial infarction (MI). A myocardial infarction (heart attack) presents in a manner exactly similar to a gastric condition, with pain around the left side of the chest, abdomen, neck, shoulder, back, etc. The patient also has breathlessness, at times starts frothing orally, abdominal bloating, gas-like symptoms, etc. In my experience, many patients mistake an MI to be a gastric event due to over-eating or not eating the right things, and suffer serious consequences. I am afraid the same thing has happened with sir (your father). Please do not think that your treatment has resulted in the problem, it would have helped, but only partially, as the main treatment would have been provided by a doctor and in such cases you should rush the patient to a hospital at the earliest. I am really sorry to hear about your father once again sir. Please feel free to write back to me for any further clarifications sir, I would be more than happy to help you in anyway possible. May god bless your fathers soul.
Follow-up: Given eno and Razo D tablet for bulky stomach. Passed away after having foam in mouth. What is the problem? 21 hours later
thanks for ur reply sir, still this not believable because he had pain only in left side below the chest apart from this he did'nt have pain in entire body part. And through which problem this occurs. What are the treatment for this?
Answered by Dr. Shoaib Khan 34 minutes later
Brief Answer: Pain can vary; treatment and causes listed sir Detailed Answer: Hello once again sir. I understand how this can be so sudden. The pain does not have to be in all the regions sir. Some people have pain only in the back or only in the throat, or only in the left shoulder. Some individuals have only eructation (burping), etc. So the presentation can vary, unfortunately. The causes can be various, but I shall list some of the most common ones for you sir: -Stress -Hypertension (high and uncontrolled blood pressure) -High and uncontrolled cholesterol -Blocked arteries -Blood coagulation disorders -Atherosclerosis (condition which causes the depostition of plaque in the major arteries, resulting in reduced blood supply to the heart, that causes cell death, and the attack) Treatment usually depends on the severity of the condition. There are three major vessels that supply blood to the heart. Depending on how many vessels are involved, the cardiac surgeon visualizes and analyses the condition, and usually places stents in the affected regions of the vessels. The patient is then put on medication to thin the blood for the rest of their life. Also, parameters like blood pressure, cholesterol, etc; are controlled through medication. I hope you found my response both helpful and informative sir. Once again, me deepest condolences for your father. Please feel free to write back to me for any further clarifications sir, I would be more than happy to help. Best wishes.